# SDR TWAA9812017

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND DOUBLER ABOVE LONGERON 16R AT STA 980 WAS CRACKED.  REMOVED DAMAGED PART, FORMED NEW PART ONE GAUGE HEAVIER, PAINTED AND INSTALLED WITH FASTENERS LIKE REMOVED.
